# SDR CHQA200500107

- Difficulty date: June 1, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 8,168 hours, 6,462 cycles
- Engine: Allsn AE3007A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Burned
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF STL THROUGH ACCELERATION ALTITUDE, THE FLIGHT CREW NOTICED A SLIGHT BURNING SMELL IN THE COCKPIT AREA. THE FLIGHT ATTENDANT REPORTED IT SMELLED A LITTLE LIKE SOMETHING IS BURNING IN THE FRONT OF THE CABIN.  AN EMERGENCY WAS DECLARED AND A REQUEST TO RETURN AND TO HAVE EMERGENCY EQUIPMENT STANDING BY WAS MADE.  BY NOW THE SMELL WAS EVEN STRONGER.  THE FLIGHT RETURNED TO THE FIELD AND LANDED UNEVENTFULLY.  MAINTENANCE TROUBLESHOT THE ELECTRICAL ODOR TO BURNED CONTACTORS KO081 AND KO293.  REMOVED AND REPLACED SAID CONTACTORS IAW EMB 140 MM 24-34-00.  OPS CHECK GOOD.  NO ODOR NOTED.
